Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 180315, 16 pages.
He-Laplace Method for Linear and Nonlinear Partial Differential Equations
A new treatment for homotopy perturbation method is introduced. The new treatment is called He-Laplace method which is the coupling of the Laplace transform and the homotopy perturbation method using He’s polynomials. The nonlinear terms can be easily handled by the use of He’s polynomials. The method is implemented on linear and nonlinear partial differential equations. It is found that the proposed scheme provides the solution without any discretization or restrictive assumptions and avoids the round-off errors.
J. Appl. Math., Volume 2012 (2012), Article ID 180315, 16 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kumar Mishra, Hradyesh; Nagar, Atulya K. He-Laplace Method for Linear and Nonlinear Partial Differential Equations. J. Appl. Math. 2012 (2012), Article ID 180315, 16 pages. doi:10.1155/2012/180315. https://projecteuclid.org/euclid.jam/1355495218